Advertisement

Groupes algébriques semi-simples en dimension cohomologique ≤2

Semisimple algebraic groups in cohomological dimension ≤2

  • Philippe Gille
Book

Part of the Lecture Notes in Mathematics book series (LNM, volume 2238)

Table of contents

  1. Front Matter
    Pages i-xxii
  2. Philippe Gille
    Pages 1-16
  3. Philippe Gille
    Pages 17-27
  4. Philippe Gille
    Pages 55-73
  5. Philippe Gille
    Pages 91-94
  6. Philippe Gille
    Pages 95-119
  7. Philippe Gille
    Pages 121-141
  8. Philippe Gille
    Pages 143-148
  9. Back Matter
    Pages 149-169

About this book

Introduction

La théorie des groupes algébriques sur un corps arbitraire est l’une des branches les plus merveilleuses des mathématiques modernes. Cette monographie porte sur les groupes algébriques semi-simples définis sur un corps k de dimension cohomologique séparable <=2  et la cohomologie galoisienne d’iceux. La question ouverte la plus importante est la conjecture II de Serre (1962) qui prédit l’annulation de la cohomologie galoisienne d’un groupe semi-simple simplement connexe.
Utilisant principalement des techniques de groupes algébriques, on couvre tous les cas connus de la conjecture: les cas classiques (dus à Bayer-Fluckiger and Parimala) ainsi que les avancées sur les cas exceptionnels restants (par exemple de type E8). Ceci s’applique à la classification des groupes semi-simples.

The theory of algebraic groups over arbitrary fields is one of the most beautiful branches of modern mathematics. This monograph deals with semisimple algebraic groups over a general field k of separable cohomological dimension ^rimala), and some perspectives are given on the remaining exceptional cases (e.g., G of type E8). Applications to the classification of semisimple k-groups are presented.

Keywords

Algebraic groups Exceptional groups Galois cohomology Norm groups Serre's conjecture II

Authors and affiliations

  • Philippe Gille
    • 1
  1. 1.Camille Jordan InstituteCNRS, Université Lyon 1VilleurbanneFrance

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-030-17272-5
  • Copyright Information Springer Nature Switzerland AG 2019
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-030-17271-8
  • Online ISBN 978-3-030-17272-5
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site